Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 36, NWS Tampa Bay, FL

May 29, 2014Hernando County, Hillsborough County, Pasco County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at May 29, 2014, 6:32 PM EDT for Hernando County, Hillsborough County, Pasco County, Florida. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2014, 6:32 PM EDT (22:32 UTC)
Expired
May 29, 2014, 7:00 PM EDT
In force
28 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hernando County, FL, Hillsborough County, FL, Pasco County, FL

The radar

The Tampa radar (KTBW), 62 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 6:36 PM EDTHAIL 0.54 Nw Carrollwood, FLSKYWARN SPOTTER REPORTED HALF INCH HAIL IN CITRUS PARK.
May 29, 6:42 PM EDTTSTM WND GST 412 N Masaryktown, FLASOS STATION HERNANDO COUNTY AIRPORT /BKV/

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 10.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2014-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2014-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WUUS52 KTBW 292232
SVRTBW
FLC053-057-101-292300-
/O.NEW.KTBW.SV.W.0036.140529T2232Z-140529T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
632 PM EDT THU MAY 29 2014

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HERNANDO COUNTY IN WEST CENTRAL FLORIDA...
  PASCO COUNTY IN WEST CENTRAL FLORIDA...
  HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 700 PM EDT.

* AT 632 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  UNIVERSITY OF SOUTH FLORIDA...OR NEAR TEMPLE TERRACE...AND MOVING
  NORTHWEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LUTZ...SPRING HILL...DADE CITY...BROOKSVILLE...NEW TAMPA...TOWN N
  COUNTRY...CHEVAL...LAND O LAKES...LAKE FERN...ODESSA...WESTCHASE...
  WESLEY CHAPEL...TRINITY...MOON LAKE ESTATES...JASMINE ESTATES...SAN
  ANTONIO...BAYONET POINT...SHADY HILLS...MASARYKTOWN AND HERNANDO
  COUNTY AIRPORT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 260 AND 301.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2833 8270 2851 8259 2859 8228 2848 8205
      2842 8205 2799 8231 2787 8240 2804 8265
      2817 8265 2817 8269 2819 8270
TIME...MOT...LOC 2232Z 146DEG 6KT 2808 8243

$$
1 follow-up statement
638 
WWUS52 KTBW 292300
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
700 PM EDT THU MAY 29 2014

FLC053-057-101-292310-
/O.EXP.KTBW.SV.W.0036.000000T0000Z-140529T2300Z/
HERNANDO FL-PASCO FL-HILLSBOROUGH FL-
700 PM EDT THU MAY 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HILLSBOROUGH...
PASCO AND SOUTHERN HERNANDO COUNTIES HAS EXPIRED...

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 260 AND 301.

ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT
FULLY DISSIPATES.

LAT...LON 2833 8270 2851 8259 2859 8228 2848 8205
      2842 8205 2799 8231 2787 8240 2804 8265
      2817 8265 2817 8269 2819 8270
TIME...MOT...LOC 2232Z 146DEG 6KT 2808 8243

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:40 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, May 29, 3:40 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
340 PM EDT THU MAY 29 2014

.SYNOPSIS...
19Z WATER VAPOR AND H4 RAP ANALYSIS SHOWS A NORTHERN STREAM FLOW
ARRIVING OVER THE PACIFIC NORTHWEST AROUND THE BASE OF A SHARP
TROUGH AXIS BEFORE RIDGING BACK TO THE NORTH THROUGH SOUTH-CENTRAL
CANADA. THE FLOW THEN DROPS BACK TO THE SOUTHEAST THROUGH THE GREAT
LAKES AND THEN OFF THE NEW ENGLAND COAST. THE OTHER FEATURE OF NOTE
IS A CUT-OFF UPPER LOW STALLED NEAR THE BASE OF THE NORTHERN STREAM
RIDGE OVER THE SOUTHERN MS VALLEY. THIS FEATURE WILL NEVER REALLY
HAVE A SIGNIFICANT INFLUENCE ON OUR LOCAL WEATHER AS IT SPINS AND
PLACE AND SLOWLY FILLS DURING THE NEXT 24-48 HOURS.

29/12Z KTBW SOUNDING SHOWS A SEASONABLE PROFILE WITH A PW VALUES OF
JUST UNDER 1.5". MID-LEVEL TEMPS ARE A BIT ON THE COOL SIDE WITH A
MEASURED 500MB TEMP AROUND -11C. THIS IS ABOUT A DEGREE COOLER THAN
THE NAM/GFS FORECAST. A DEGREE DOES NOT SOUND LIKE MUCH...BUT CAN BE
ALL THE DIFFERENCE IN THE WORLD OF A RISING AIR PARCEL. EITHER
WAY...-11C IS ON THE COOL SIDE AND SHOULD HELP SUPPORT
AFTERNOON/EVENING STORM DEVELOPMENT...AT LEAST INITIALLY UNTIL
LATENT HEAT RELEASE FROM THE EARLY CONVECTION BEGINS TO CONTAMINATE
THE OVERALL COLUMN.

AT THE SURFACE...THE FL PENINSULA RESIDES ON THE WESTERN PERIPHERY
OF THE SUBTROPICAL RIDGE AXIS PROVIDING A GENERAL SOUTHEAST FLOW
PATTERN IN THE 1000-700MB LAYER. AS LONG AS THE COLUMN IS NOT TOO
DRY (WHICH IT IS NOT)...THEN THIS FLOW PATTERN TENDS TO BE WET ONE
IN TERMS OF STORMS COVERAGE THROUGH THE COURSE OF THE
AFTERNOON/EVENING.

&&

.SHORT TERM (REST OF TODAY THROUGH FRIDAY)...
AS WOULD BE EXPECTED WITH A MODERATE SE FLOW REGIME IN THE LOWER
LEVELS...THE EARLIER ACTIVITY HAS FORMED OVER THE SOUTHERN ZONES.
HAVE SEEN A FEW MORE FOCUSED STORMS OVER THE NATURE COAST...BUT THE
WIDESPREAD CONVECTION HAS BEEN DOWN TOWARD FORT MYERS AND PUNTA
GORDA. WOULD EXPECT THIS ACTIVITY TO "RIPPLE" NORTHWARD UP THE
SEA-BREEZE DURING THE NEXT SEVERAL HOURS INTO THE TAMPA BAY/I-4
CORRIDOR AND THEN EVEN FURTHER NORTHWARD WITH TIME. LOCAL HIRES
WRFARW RUNS AND LATEST HRRR CONTINUE TO SUGGEST MODERATE UPDRAFT
STRENGTH...INDICATIVE OF A FEW STRONGER STORMS...BUT GENERALLY NOT
WIDESPREAD SEVERE. CURRENT RAIN CHANCES THROUGH THE EARLY EVENING
CONTINUE TO INDICATE LIKELY WORDING UP ALONG THE I-75 CORRIDOR AND
SEE LITTLE REASON TO MAKE SIGNIFICANT CHANGES AT THIS TIME.

THIS FLOW REGIME USUALLY SEES THE EARLIER ENDING TO THE CONVECTION
OVER THE SOUTHERN ZONES WITH THE TAMPA BAY AREA AND NATURE COAST
HOLDING HIGHER RAIN CHANCES THROUGH 00-02 UTC. BY LATER THIS
EVENING...ALL AREAS SHOULD QUIET DOWN AND RESULT IN A GENERALLY DRY
OVERNIGHT PERIOD WITH SEASONABLE TEMPS.

A VERY SIMILAR SYNOPTIC PATTERN APPEARS TO BE IN PLACE FOR FRIDAY AS
WELL. 1000-700MB FLOW IS MODERATE (~10KNOTS) FROM THE
SOUTHEAST...AND WITH SIMILAR MOISTURE THROUGH THE COLUMN WITH SHOW
EARLY/MID AFTERNOON CONVECTION OVER THE SOUTHERN ZONES SPREADING
NORTH WITH TIME. THOSE WITH FRIDAY AFTERNOON/EVENING PLANS OUTDOORS
SHOULD BE PREPARED TO DEAL WITH AT LEAST A BRIEF PERIOD OF
RAIN/LIGHTNING. THE SYNOPTIC FLOW REGIME LOOKS TO FAVOR THE FLORIDA
WEST COAST SEA BREEZE FOR CONVECTIVE COVERAGE INTO THE UPCOMING
WEEKEND.

&&

.MID TERM (FRIDAY-SATURDAY)...
AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD OVER THE SOUTHEASTERN
U.S. ON SATURDAY WITH A REINFORCING SURFACE HIGH BEGINNING TO SINK
SOUTHWARD FROM THE NORTH. EAST TO SOUTHEAST WINDS CONTINUE FOR
SATURDAY AFTERNOON...AND STILL EXPECTING A CHANCE FOR RAIN THROUGH
THE AFTERNOON AND EVENING HOURS WITH SEA BREEZE AND OUTFLOW BOUNDARY
INTERACTIONS. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL VALUES.

.LONG TERM (SATURDAY NIGHT-WEDNESDAY)...
THE UPPER-LEVEL HIGH WILL CONTINUE TO BUILD OVER THE REGION WITH
SURFACE HIGH PRESSURE RIDGING ACROSS THE AREA FROM THE NORTH FOR
THE START OF THE LONG TERM PERIOD. EASTERLY WINDS WILL REMAIN IN
PLACE FOR SATURDAY NIGHT INTO SUNDAY...WITH SCATTERED AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS EXPECTED SUNDAY ALONG SEA
BREEZE AND OUTFLOW BOUNDARIES. THE SURFACE HIGH WILL DRIFT
SOUTHWARD EARLY NEXT WEEK...WITH MODELS SHOWING SOME DRIER AIR
WORKING SOUTHWARD AS WELL. BACKGROUND EASTERLY WINDS WILL CONTINUE
AND WILL STILL SHOW AT LEAST A SLIGHT CHANCE OF RAIN FOR MOST
AREAS EACH DAY...AND MORE OF A CHANCE FOR THE SOUTH WHERE THE
INFLUENCE OF DRIER AIR WILL BE LESS. TEMPERATURES WILL REMAIN NEAR
OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD.

&&

.AVIATION...
SHOWERS AND STORMS ARE BEGINNING TO FILL IN THE AREA WITH SOUTHERN
TERMINALS OF KRSW TO KPGD ALREADY BEING AFFECTED. CONVECTIVE
COVERAGE FOR THESE AREAS SHOULD DIMINISH BY EARLY EVENING WHILE
STORMS WORK THEIR WAY NORTHWARD TO THE TAMPA BAY AREA TERMINALS.
WITHIN A FEW HOURS OF SUNSET THE ACTIVITY SHOULD DIMINISH AND RESULT
IN A QUIET OVERNIGHT PERIOD WITH MAINLY VFR CONDITIONS. MORE
AFTERNOON AND EVENING STORMS WILL FIRE UP ON FRIDAY WITH A GOOD
CHANCE TO SEE A STORM AT EACH TERMINAL.

&&

.MARINE...
HIGH PRESSURE IN THE ATLANTIC CONTINUES TO RIDGE OVER FLORIDA INTO
THE GULF WATERS PRODUCING SOUTHEAST WINDS IN THE 8 TO 12 KNOT RANGE.
WINDS ALONG THE COAST WILL VEER AROUND TO THE SOUTH SOUTHWEST EACH
AFTERNOON WITH THE ONSET OF THE SEA BREEZE. SEAS WILL REMAIN LESS
THAN 2 FEET THROUGH THE REMAINDER OF THE WEEK. THE MAIN MARINE
CONCERN WILL BE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
PRODUCING BRIEF GUSTY WINDS AND HIGHER SEAS.

&&

.FIRE WEATHER...
THE WEATHER PATTERN WILL NOT CHANGE MUCH OVER THE NEXT SEVERAL DAYS.
MOIST LOWER LEVELS WILL PREVENT RELATIVE HUMIDITY FROM REACHING
CRITICAL LEVELS...AND NO SIGNIFICANT FIRE WEATHER CONCERNS ARE
ANTICIPATED. EXPECT TYPICAL AFTERNOON STORMS TO DEVELOP EACH DAY
AS WELL...WITH RAIN CHANCES REMAINING AT OR ABOVE SEASONAL NORMALS
THROUGH THE WEEKEND.

FOG POTENTIAL...PATCHY GROUND FOG WILL BE POSSIBLE LATE EACH NIGHT
INTO THE EARLY MORNING HOURS EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  75  88  74  88 /  50  50  40  50
FMY  72  91  72  91 /  30  70  20  50
GIF  72  89  71  89 /  30  40  30  50
SRQ  72  89  71  88 /  50  50  30  50
BKV  69  88  68  89 /  50  50  40  50
SPG  76  87  75  89 /  50  40  40  40

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.

&&

SYNOPSIS/SHORT TERM/AVIATION/MARINE/FIRE WX...MROCZKA
MID TERM/LONG TERM...CARLISLE
Hazardous weather outlook, May 29, 4:56 AM EDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
456 AM EDT THU MAY 29 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-300900-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
456 AM EDT THU MAY 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
THE BEST CHANCES FOR THUNDERSTORMS WILL BE FRIDAY THROUGH SUNDAY
AFTERNOONS. THERE IS STILL A CHANCE FOR NEXT WEEK...BUT NOT QUITE
AS HIGH AS THE END OF THIS WEEK AND THIS WEEKEND. THUNDERSTORMS
THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS...SMALL HAIL...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY
LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CARLISLE

In the hours before

Local storm report, May 29, 6:03 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
603 PM EDT THU MAY 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             5 SW LUTZ               28.08N 82.51W
05/29/2014  E1.00 INCH       HILLSBOROUGH       FL   PUBLIC

            PUBLIC REPORTED NICKEL TO QUARTER SIZED HAIL IN THE
            CARROLLWOOD AREA VIA SOCIAL MEDIA.

&&

RGARCIA
Local storm report, May 29, 6:05 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
605 PM EDT THU MAY 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     3 NW MANGO              28.01N 82.35W
05/29/2014  M43 MPH          HILLSBOROUGH       FL   AWOS

            AWOS STATION TAMPA EXECUTIVE /VDF/

&&

NWS TAMPA BAY RUSKIN FL
IRIS SYSTEM
Local storm report, May 29, 6:14 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
614 PM EDT THU MAY 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/29/2014  M44 MPH          HILLSBOROUGH       FL   BUOY

            OLD PORT TAMPA BUOY REPORTED A WIND GUST OF 38 KNOTS/44
            MPH.

&&

RGARCIA
Special weather statement, May 29, 6:21 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
621 PM EDT THU MAY 29 2014

FLZ050-292300-
PINELLAS-
621 PM EDT THU MAY 29 2014

...STRONG WINDS WILL AFFECT PINELLAS COUNTY...

AT 621 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM SAFETY
HARBOR TO 9 MILES SOUTH OF FORT DESOTO PARK...OR ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF CLEARWATER TO 9 MILES SOUTH OF
FORT DESOTO PARK...MOVING NORTHWEST AT 15 MPH...WILL AFFECT SAWGRASS
LAKE PARK...LEALMAN...VENETIAN ISLES AND SNELL ISLE...UNTIL 700 PM
EDT.

THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 6 AND 32.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR.

&&

LAT...LON 2809 8283 2807 8279 2818 8281 2817 8265
      2797 8263 2799 8264 2800 8267 2794 8271
      2788 8258 2764 8266 2764 8267 2769 8269
      2769 8270 2763 8269 2760 8273 2772 8275
      2786 8286
TIME...MOT...LOC 2221Z 117DEG 11KT 2801 8267 2750 8276
Local storm report, May 29, 6:24 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
624 PM EDT THU MAY 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND GST     3 E SAINT PETERSBURG    27.76N 82.63W
05/29/2014  M43 MPH          PINELLAS           FL   ASOS

            ASOS STATION AT ALBERT WHITTED AIRPORT /SPG/
            IN DOWNTOWN SAINT PETERSBURG REPORTED A WIND
            GUST OF 37 KNOTS/43 MPH.

&&

NWS TAMPA BAY RUSKIN FL
IRIS SYSTEM
Local storm report, May 29, 6:31 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
631 PM EDT THU MAY 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     LAND O LAKES            28.22N 82.45W
05/29/2014                   PASCO              FL   EMERGENCY MNGR

            PASCO COUNTY EMERGENCY MANAGEMENT RELAYED A REPORT OF A
            MOBILE HOME THAT HAD ITS ROOF REMOVED BY STRONG WINDS IN
            THE LAND O LAKES AREA.

&&

RGARCIA

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:46 PM EDTSpecial Marine WarningTBW59 min
May 28, 9:02 PM EDTSpecial Weather StatementTBWPinellas43 min
May 29, 2:29 PM EDTSpecial Weather StatementTBWLee46 min
May 29, 2:58 PM EDTSpecial Weather StatementTBWCharlotte47 min
May 29, 3:45 PM EDTSpecial Weather StatementTBWHighlands45 min
May 29, 3:49 PM EDTSpecial Weather StatementTBWDeSoto41 min
May 29, 4:15 PM EDTSpecial Weather StatementTBWSarasota45 min
May 29, 4:19 PM EDTSpecial Weather StatementTBWPolk41 min
May 29, 4:26 PM EDTSevere Thunderstorm WarningTBWHardee, Highlands, Polk34 min
May 29, 4:44 PM EDTSpecial Weather StatementTBWManatee46 min
May 29, 4:49 PM EDTSpecial Marine WarningTBW86 min
May 29, 4:55 PM EDTAreal Flood AdvisoryTBWHighlands, Polk65 min
May 29, 5:04 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee41 min
May 29, 5:20 PM EDTSpecial Weather StatementTBWHernando40 min
May 29, 5:24 PM EDTSpecial Weather StatementTBWPolk51 min
May 29, 5:26 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco34 min
May 29, 5:44 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Polk31 min
May 29, 6:00 PM EDTSpecial Weather StatementTBWSumter45 min
May 29, 6:00 PM EDTSevere Thunderstorm WarningTBWHernando, Hillsborough, Pasco, Sumter30 min
May 29, 6:07 PM EDTSpecial Marine WarningTBW68 min
May 29, 6:18 PM EDTAreal Flood AdvisoryTBWHillsborough57 min
May 29, 6:20 PM EDTSevere Thunderstorm WarningTBWCitrus, Sumter25 min
May 29, 6:21 PM EDTSpecial Weather StatementTBWPinellas39 min
May 29, 6:41 PM EDTAreal Flood AdvisoryTBWHillsborough64 min
May 29, 6:48 PM EDTSpecial Marine WarningTBW87 min
May 29, 6:52 PM EDTSpecial Weather StatementTBWCitrus, Hernando38 min
May 29, 7:04 PM EDTSpecial Weather StatementTBWHernando, Hillsborough, Pasco, Sumter41 min
May 29, 7:18 PM EDTAreal Flood AdvisoryTBWSumter57 min
May 29, 7:45 PM EDTAreal Flood AdvisoryTBWHillsborough, Pinellas2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.